# SDR IPXA2023083194063

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 21,744 hours, 13,061 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: A5724077000206
- Condition: Cracked
- Location: #5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTOR PANEL ABOVE #5 SPOILER LH WING PN A5724077000206 HAS CRACK 2.5 IN LONGREMOVED, FABRICATED AND INSTALLED PANEL IAW EO A300-5750-88043-A AND EA 300-5772-27-A3338
